# SDR GAIA01302OP

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1000679
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT TOL, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  INSPECTION FOUND THE EMERGENCY EXIT LIGHT CONNECTIONS DIRTY  THE CONNECTORS WERE CLEANED AND THE LIGHT WAS REINSTALLED.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
